MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY REPLANT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLY REPLANT IMPLANT; DENTAL IMPLANT
Model Number 606010U
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight and explant date not provided.
 
Event or Problem Description
As per complaint (b)(4) after a clinical procedure a dental implant displayed a failure of osseointegration and the implant was explanted.Infection was recorded.
 
Additional Manufacturer Narrative
Sections g3 and h5 information provided.

Brand Name
SIMPLY REPLANT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key10018898
Report Number3001617766-2020-02542
Device Sequence Number2167988
Product Code DZE
UDI-Device Identifier10841307108399
UDI-Public10841307108399
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number606010U
Device Catalogue Number606010U
Device Lot Number133755
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR